# SDR CA971104003

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: IEN1186
- Condition: Failed
- Location: Nlg Downlock
- Part time: 2,246 hours
- Stage of operation: AP
- Nature of condition: P, J
- Precautionary procedure: L

## Discrepancy

(CAN) LANDING GEAR SELECTED DOWN AND ONLY THE MAIN GEAR INDICATED DOWN AND LOCKED.  AFTER SEVERAL CYCLES, AN EMERGENCY LANDING WAS SUCCESSFULLY CARRIED OUT.  ACTUATOR CHECKED OK. NLG DOWNLOCK SWITCH REPLACED.  OLD NLG SWITCH WAS NOT SEALED, POSSIBLE WATER AND FREEZING CAUSED PROBLEM.  PART TC:  3,300.
